# SDR DALA14022865805

- Difficulty date: April 3, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 41,104 hours, 13,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 780+24, STRINGER 16L CRACKED FROM EDGE TO FASTENER HOLE.  REPLACED STRINGER SECTION IAW SRM.
